# SDR HNAA2019100700299

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 45,596 hours, 41,945 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF AFTER TAKEOFF.  STRANGE CAME FROM GALLEY.   R & R THE LAVATORY SMOKE SENSOR IAW AMM 26-14-01 AND OPS CHECK IAW AMM 26-14-00,  OPS CHECK OK FOR SERVICE.
RAN BOTH ENGINES WITH AND WITHOUT BLEED 1 AND 2,  PACKS 1 AND 2 AT HIGH POWER FOR 2 MINUTES NO EICAS MESSAGE OBSERVED.
